Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 1, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Feb 9, 2009, 4:02 AM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Feb 9, 2009, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2009, 4:02 AM CST (10:02 UTC)
- In effect from
- Feb 9, 2009, 6:00 AM CST
- Expired
- Feb 9, 2009, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 091002 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 402 AM CST MON FEB 9 2009 ...STRONG WINDS TODAY ACROSS THE OKLAHOMA AND TEXAS PANHANDLES... .THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THE PRECIPITATION LAST NIGHT WILL LIFT NORTHEAST LEAVING A VERY TIGHT PRESSURE GRADIENT IN ITS WAKE. THIS WILL RESULT IN WINDY CONDITIONS ACROSS THE REGION TODAY. OKZ001>003-TXZ001>020-091800- /O.NEW.KAMA.WI.Y.0001.090209T1200Z-090210T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 402 AM CST MON FEB 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. A TIGHT PRESSURE GRADIENT OVER THE REGION TODAY WILL RESULT IN SUSTAINED WIND SPEEDS AROUND 35 MPH WITH HIGHER GUSTS. WINDS WILL INCREASE EARLY THIS MORNING AN CONTINUE THROUGH THIS AFTERNOON. WINDS WILL DIMINISH EARLY THIS EVENING AS THE PRESSURE GRADIENT DECREASES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SJOHNSON
2 follow-up statements
000 WWUS74 KAMA 091759 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1159 AM CST MON FEB 9 2009 ...STRONG WINDS THIS AFTERNOON ACROSS THE OKLAHOMA AND TEXAS PANHANDLES... .THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THE PRECIPITATION LAST NIGHT WILL LIFT NORTHEAST LEAVING A VERY TIGHT PRESSURE GRADIENT IN ITS WAKE. THIS WILL RESULT IN WINDY CONDITIONS ACROSS THE REGION THIS AFTERNOON. OKZ001>003-TXZ001>020-100000- /O.CON.KAMA.WI.Y.0001.000000T0000Z-090210T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 1159 AM CST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. A TIGHT PRESSURE GRADIENT OVER THE REGION THIS AFTERNOON WILL RESULT IN SUSTAINED WIND SPEEDS AROUND 35 MPH WITH HIGHER GUSTS. THESE STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON. WINDS WILL DIMINISH EARLY THIS EVENING AS THE PRESSURE GRADIENT DECREASES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SCHNEIDER
000 WWUS74 KAMA 092357 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 557 PM CST MON FEB 9 2009 ...WIND ADVISORY WILL BE ALLOWED TO EXPIRE... .WINDS WILL DIMINISH THIS EVENING AS TEMPERATURES COOL AND THE PRESSURE GRADIENT WEAKENS. OKZ001>003-TXZ001>020-100100- /O.EXP.KAMA.WI.Y.0001.000000T0000Z-090210T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 557 PM CST MON FEB 9 2009 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY FOR THE TEXAS AND OKLAHOMA PANHANDLES WILL EXPIRE AT 6 PM CST THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING AS TEMPERATURES COOL AND THE PRESSURE GRADIENT WEAKENS. WINDS MAY CONTINUE TO GUST FOR ANOTHER HOUR OR TWO BUT SUSTAINED WIND SPEEDS WILL GENERALLY FALL BETWEEN 15 AND 20 MPH THIS EVENING. $$ JOHNSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:50 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 9, 3:50 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
350 AM CST MON FEB 9 2009
.DISCUSSION...
AS OF 3 AM CST...PRECIPITATION CONTINUES TO LIFT NORTHEAST...NOW ONLY
OVER THE FAR EASTERN ZONES OF THE AMA CWA. CLEARING HAS STARTED TO
TAKE PLACE OVER THE SOUTHWESTERN HALF OF THE CWA. WITH THIS CLEARING
AND CONTINUED LARGE PRESSURE AND HEIGHT GRADIENTS OVER THE
REGION...WINDS SHOULD QUICKLY INCREASE AFTER 12Z. DESPITE THE FACT
THAT THE VORTICITY MAXIMA AND TIGHTEST PRESSURE GRADIENT WILL BE
NORTHEAST OF THE REGION AFTER 12Z...THIS THERE IS STILL A TIGHT
ENOUGH GRADIENT TO SEE ADVISORY LEVEL WINDS. THE LATEST TIME HEIGHT
FROM THE TUCUMCARI NM PROFILER SHOWS 40 KTS JUST ABOVE THE BOUNDARY
LAYER. THEREFORE...HAVE DECIDED TO START THE WIND ADVISORY AT 12Z AS
WINDS SHOULD QUICKLY BE ABLE TO MIX DOWN AFTER SUNRISE. WITH MAX
TEMPS TODAY...HAVE UNDERCUT GFS MOS AS RELATIVELY MOIST LOW AND MID
LEVELS WILL HELP TO LIMIT DIURNAL HEATING.
THE PRESSURE GRADIENT INCREASES ONCE AGAIN AFTER 12Z TUESDAY AS A
SURFACE SHORTWAVE TROUGH ON THE BACK SIDE OF THE CUTOFF LOW DIGS
SOUTH INTO THE REGION. THE MAGNITUDE OF THE GRADIENT IS NOT EXPECTED
TO BE AS LARGE AS TODAYS...THEREFORE EXPECT WINDS ON TUESDAY TO BE
BREEZY BUT NOT NEAR WIND ADVISORY CRITERIA. MODELS HAVE BACKED OFF A
LITTLE BIT ON PRECIPITATION OVER THE PANHANDLE REGION WITH THE
TUESDAY NIGHT LOW. LATEST RUNS OF BOTH THE GFS AND NAM SHOW THE MAIN
PERIOD OF CYCLOGENESIS AND THE GREATEST MOISTURE ADVECTION OCCURRING
ONCE THE LOW HAS PROPAGATED EAST OF THE REGION. STILL...SOME SYNOPTIC
SCALE LIFT AS THE 500 MB SHORTWAVE TROUGH PROGRESSES ACROSS THE
REGION WARRANTS SLIGHT CHANCE POPS ACROSS THE PANHANDLES TUESDAY
NIGHT.
THE NEXT IN THE SERIES OF LOWS TO MOVE ACROSS THE SOUTHERN PLAINS IS
EXPECTED TO CUT ACROSS THE REGION FRIDAY...BUT WITH LITTLE IN THE WAY
OF RETURN FLOW AHEAD OF THIS SYSTEM...HAVE KEPT THIS SYSTEM DRY FOR
NOW. THE GFS IS SHOWING A VERY COLD POLAR AIR MASS BRIEFLY SETTLING
IN BEHIND THIS LOW. BUT WITH LITTLE SUPPORT FROM THE ECMWF...HAVE
FORECASTED TEMPS ABOVE GFS MOS.
SJOHNSON
&&
.FIRE WEATHER...
WITH THE LATEST ROUND OF PRECIPITATION INCREASING FUEL MOISTURE...FIRE
WEATHER CONCERNS HAVE DECREASED FOR TODAY. HOWEVER...WINDS WILL BE
VERY STRONG...30 TO 35 MPH WITH HIGHER GUSTS...AND RELATIVE HUMIDITY
VALUES ARE EXPECTED TO DECREASE TO NEAR 20 PERCENT. MINIMAL MOISTURE
ADVECTION AHEAD OF THE NEXT SYSTEM TUESDAY NIGHT...WILL KEEP RELATIVE
HUMIDITY VALUES ABOVE 20 PERCENT THOUGH WINDS WILL ONCE AGAIN BE
BREEZY. BY MID WEEK...WINDS ARE EXPECTED TO BE LIGHTER...THOUGH
RELATIVE HUMIDITY VALUES ARE EXPECTED TO ONCE AGAIN DROP TO NEAR 15 PERCENT.
SJOHNSON
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 59 36 59 29 55 / 0 0 5 20 0
BEAVER OK 63 35 65 29 54 / 10 0 5 20 0
BOISE CITY OK 58 30 55 24 53 / 0 0 10 20 0
BORGER TX 60 40 61 33 60 / 5 0 5 20 0
BOYS RANCH TX 60 35 59 29 57 / 0 0 5 20 0
CANYON TX 59 35 58 29 54 / 0 0 5 20 0
CLARENDON TX 62 40 64 34 60 / 10 0 5 20 0
DALHART TX 60 30 55 25 55 / 0 0 10 20 0
GUYMON OK 63 33 62 30 57 / 5 0 5 20 0
HEREFORD TX 59 35 56 28 55 / 0 0 5 20 0
LIPSCOMB TX 65 36 66 34 57 / 10 0 5 20 0
PAMPA TX 60 39 62 34 59 / 5 0 5 20 0
SHAMROCK TX 66 39 67 35 61 / 10 0 5 20 0
WELLINGTON TX 68 41 69 36 62 / 10 0 5 20 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
OK...WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
02/16Hazardous weather outlook, Feb 8, 10:55 PM CST, 5 hours 7 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1055 PM CST SUN FEB 8 2009 OKZ001>003-TXZ001>020-091200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1055 PM CST SUN FEB 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE PANHANDLES THIS EVENING. ALTHOUGH GUSTY WINDS CAN ACCOMPANY THESE STORMS...THESE STORMS ARE EXPECTED TO BE BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL END EARLY MONDAY MORNING. HOWEVER...A DEEPENING LOW IN WESTERN KANSAS WILL TIGHTEN THE PRESSURE GRADIENT. AS A RESULT...STRONG WESTERLY WINDS MAY EXCEED WIND ADVISORY CRITERIA WITH WINDS GUSTING TO NEAR 50 MPH. IN ADDITION...THE STRONG WINDS ALONG WITH DECREASING RELATIVE HUMIDITY VALUES WILL LEAD TO ELEVATED FIRE WEATHER CONCERNS MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD BE READY FOR POSSIBLE ACTIVATION DURING THE REMAINDER OF THE EVENING. CLK
In the hours before
Local storm report, Feb 8, 10:33 PM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1033 PM CST SUN FEB 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST 5 ENE HEREFORD 34.86N 102.33W
02/08/2009 M61 MPH DEAF SMITH TX AWOS
0830 PM TSTM WND GST DAWN 34.91N 102.20W
02/08/2009 E60 MPH DEAF SMITH TX TRAINED SPOTTER
0852 PM TSTM WND GST BUSHLAND 35.19N 102.06W
02/08/2009 M68 MPH POTTER TX EMERGENCY MNGR
0852 PM TSTM WND GST 8 S AMARILLO 35.09N 101.82W
02/08/2009 E65 MPH RANDALL TX BROADCAST MEDIA
I 27 AT MCCORMICK RD. RELAYED BY MEDIA.
0853 PM TSTM WND GST BUSHLAND 35.19N 102.06W
02/08/2009 E60 MPH POTTER TX TRAINED SPOTTER
RELAYED THROUGH THE AMARILLO EOC
0901 PM TSTM WND GST 4 NW AMARILLO 35.24N 101.87W
02/08/2009 M65 MPH POTTER TX BROADCAST MEDIA
LORENZO DE ZAVALA MIDDLE SCHOOL
0902 PM TSTM WND GST 6 NW AMARILLO 35.26N 101.89W
02/08/2009 E60 MPH POTTER TX NWS EMPLOYEE
0910 PM TSTM WND GST 7 N AMARILLO 35.30N 101.82W
02/08/2009 M58 MPH POTTER TX BROADCAST MEDIA
0910 PM TSTM WND DMG 1 N AMARILLO 35.22N 101.82W
02/08/2009 POTTER TX EMERGENCY MNGR
DOWNED POWER LINES NEAR DOWNTOWN POST OFFICE
0910 PM TSTM WND DMG 8 SSW AMARILLO 35.10N 101.87W
02/08/2009 RANDALL TX EMERGENCY MNGR
DOWNPOWER LINES AT CLAUDE HIGHWAY AND WASHINGTON
0914 PM TSTM WND GST 17 NNW AMARILLO 35.43N 101.93W
02/08/2009 M63 MPH POTTER TX BROADCAST MEDIA
LAHEY CREEK SCHOOL NET SITE.
0916 PM TSTM WND GST 6 ENE AMARILLO 35.22N 101.72W
02/08/2009 M59 MPH POTTER TX ASOS
0919 PM TSTM WND GST 8 E AMARILLO 35.20N 101.68W
02/08/2009 M64 MPH POTTER TX BROADCAST MEDIA
HIGHLAND PARK SCHOOL NET SITE
&&
EVENT NUMBER AMA0901013 AMA0901014 AMA0901016 AMA0901018 AMA0901015
AMA0901017 AMA0901019 AMA0901020 AMA0901021 AMA0901023 AMA0901024
AMA0901026 AMA0901025
CKSpecial weather statement, Feb 8, 10:50 PM CST, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1050 PM CST SUN FEB 8 2009 TXZ014-015-019-020-090515- COLLINGSWORTH TX-DONLEY TX-GRAY TX-WHEELER TX- 1050 PM CST SUN FEB 8 2009 ...LINE OF STRONG THUNDERSTORMS IN COLLINGSWORTH...DONLEY...GRAY AND WHEELER COUNTIES... AT 1050 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 3 MILES NORTH OF PAMPA TO 8 MILES SOUTH OF LELIA LAKE MOVING EAST AT 45 MPH. THIS STORM HAS A HISTORY OF PRODUCING A WIND GUST TO 54 MPH. PEOPLE IN COLLINGSWORTH...DONLEY...GRAY AND WHEELER COUNTIES... INCLUDING THE CITIES OF CLARENDON...PAMPA...SHAMROCK AND WELLINGTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. CLK
Local storm report, Feb 8, 11:46 PM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1146 PM CST SUN FEB 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG GOODWELL 36.59N 101.63W
02/08/2009 TEXAS OK TRAINED SPOTTER
DOWNED POWER POLE IN GOODWELL. MUCH OF THE EAST SIDE OF
GOODWELL WITHOUT POWER.
&&
EVENT NUMBER AMA0901027
JOHNSONLocal storm report, Feb 8, 11:47 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1147 PM CST SUN FEB 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 8 SSW AMARILLO 35.10N 101.87W
02/08/2009 RANDALL TX EMERGENCY MNGR
DOWNED POWER LINES AT CLAUDE HIGHWAY AND WASHINGTON
&&
CORRECTED REMARKS
EVENT NUMBER AMA0901023
JOHNSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 7:15 PM CST | Severe Thunderstorm Warning | AMA | Deaf Smith | 60 min |
| Feb 8, 8:16 PM CST | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 59 min |
| Feb 8, 9:04 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson, Moore, Oldham, Potter and 1 more | 56 min |
Nearby
Wind Advisories in Texas, 2009Wind Advisories in Oklahoma, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.